# SDR ERAA094463

- Difficulty date: December 6, 2003
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- Aircraft time: 14,323 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Condition: Stuck
- Location: Fuel Control
- Part time: 10,220 hours
- Component: Fuel Control
- Component part number: 252464431N
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WILL NOT START UNLESS BOOST PUMPS ARE OUT.  BYPASS  VALVE SEEMS TO BE STUCK OPEN. ACTION TAKEN:  SENT TO MFG AND OVERHAUED IAW MFG OHM FORM 15-602E.
